# SDR COEA2020080601803

- Difficulty date: July 8, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,422 hours, 41,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100204
- Condition: Corroded
- Location: Frames 13-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L HAD CORROSION BETWEEN FRAMES 13-19. REPAIRED IAW SRM 53-00-00-300-824-A01.
